# SDR DHL2008752607

- Difficulty date: February 23, 2008
- Submitted: March 2, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Part number: 6517327U3
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT ACTUATOR INBD ATTACHING RIB (AT SLAT) CRACKED.  REMOVED RIB AND "U" CHANNEL FOUND CRACK IAW SRM 51-30-2.  LOCATED, DRILLED AND DEBURRED RIB IAW SRM 51-30-5.  FABRICATED CHANNEL IAW BDW NR 65-17327 AND SRM 51-20-01, 51-20-2, 51-30-5.  INSTALLED RIB AND CHANNEL IAW SRM 51-30-2 AT NR 1 SLAT ACTUATOR.
